Description Active ingredient Chlorpheniramine Maleate 4mg antihistamine Temporarily relieves these symptoms due to hay fever or other upper respiratory: runny nose, itchy watery eyes, sneezing, itching of the nose or throat. Compare to the active ingredient in Chlor-Trimeton. … Continue reading
Category Archives: Pharmacy
Features Temporarily relieves the following symptoms due to hay fever or other upper respiratory allergies: runny nose sneezing itching of the nose or throat itchy, watery eyes … Continue reading
Features Compares to Claritin Loratadine 5mg/5mL Temporarily relieves allergy symptoms due to hay fever and other respiratory allergies, runny nose, sneezing, itching, watery eyes, and itching of the nose or throat. … Continue reading
Features Compare to Excedrin Migraine active ingredients Pain reliever and pain reliever aid to help you relieve moderate to severe migraines … Continue reading
Features Compare to Bayer® Chewable active ingredient LOW DOSE orange flavored chewable aspirin Pain Reliever … Continue reading
Features Low Strength Relieves Pain Protects against stomach upset … Continue reading
Features Regular Strength Pain Reliever Enteric Coated … Continue reading
Description It is most often used by patients who are taking aspirin on a regular basis under a doctor’s supervision. This product contains one-quarter the medicine of a regular strength aspirin tablet allowing you to more conveniently take the dosage … Continue reading
Description Aspirin 325mg is a nonsteroidal anti-inflammatory drug (NSAID), which relieves pain and swelling (inflammation). It treats headaches, muscle aches, backaches, dental pain, menstrual cramps, arthritis, or athletic injuries. It is also used to reduce fever and to relieve minor … Continue reading
Features Compare to Motrin IB active ingredient* Relieves minor aches and pains due to: muscular aches, toothache, the common cold, headache, minor pain of arthritis, backache, menstrual cramps, temporarily reduces fever Fever Reducer Coated caplets … Continue reading